PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1998 | 155 | 3 | 293-300
Tytuł artykułu

Correlation dimension for self-similar Cantor sets with overlaps

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We prove a classification theorem of the "Glimm-Effros" type for Borel order relations: a Borel partial order on the reals either is Borel linearizable or includes a copy of a certain Borel partial order $≤_0$ which is not Borel linearizable.
Słowa kluczowe
Kategorie tematyczne
Rocznik
Tom
155
Numer
3
Strony
293-300
Opis fizyczny
Daty
wydano
1998
otrzymano
1997-04-15
Twórcy
Bibliografia
  • [1] L. A. Harrington, A. S. Kechris and A. Louveau, A Glimm-Effros dichotomy for Borel equivalence relations, J. Amer. Math. Soc. 3 (1990), 903-928.
  • [2] L. A. Harrington, D. Marker and S. Shelah, Borel orderings, Trans. Amer. Math. Soc. 310 (1988), 293-302.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-fmv155i3p293bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.